MathSciNet Relay Station
MathSciNet bibliographic data
MR2557179 (2010k:30063) 30H50
Izzo, Alexander J. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010), no. 2, 623–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement